# SDR CALA9701178

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT ELEVATOR LOWER SKIN JUST AFT OF PANEL NR 9313.  THE CRACK WAS STOP DRILLED, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-20-3.
